Result on Colombeau product of generalized functions containing delta distribution

  • Marija Miteva "Goce Delcev" University of Stip
  • Limonka Koceva Lazarova Goce Delcev University, Faculty of Computer Science

Abstract

In this paper we consider product of infinitely differentiable function and the r-th derivative od Dirak delta distribution. The product is obtained in Colombeau algebra of generalized functions, which is the most relevant algebraic construction for dealing with Schwartz distributions. Colombeau product of distributions generalizes classical products of distributions, but also allows us to obtain products of distributions that do not exist in the classical theory of distributions.

Published
Dec 12, 2018
How to Cite
MITEVA, Marija; KOCEVA LAZAROVA, Limonka. Result on Colombeau product of generalized functions containing delta distribution. Balkan Journal of Applied Mathematics and Informatics, [S.l.], v. 1, n. 2, p. 07-16, dec. 2018. Available at: <http://js.ugd.edu.mk/index.php/bjami/article/view/2480>. Date accessed: 18 jan. 2019.
Section
Articles